For a real constant , let be the minimum of twice the number of ’s plus times the number of ’s over all edge decompositions of into copies of and , where denotes the complete graph on vertices. Let be the maximum of over all graphs with vertices. The extremal function was first studied by Gy\H{o}ri and Tuza [Decompositions of graphs into complete subgraphs of given order, Studia Sci. Math. Hungar. 22 (1987), 315–320]. In a recent progress on this problem, Kr'al’, Lidick'y, Martins and Pehova [Decomposing graphs into edges and triangles, Combin. Prob. Comput. 28 (2019) 465–472] proved via flag algebras that . We extend their result by determining the exact value of and the set of extremal graphs for all and sufficiently large . In particular, we show for that and the complete bipartite graph $K_{\lfloor n/2\rfloor,\lceil n/2\rceil}n$.

生成讲解博客的中文版本

生成AI智能校验的中文版本